# SDR MASA200600715

- Difficulty date: March 9, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 8,513 hours, 5,665 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7353 IAD - INBD FLIGHT SPOILER AND INBD SPOILERON CAUTION MESSAGE.  MAINTENANCE PERFORMED SPOST TESTS.  OPS CHECK GOOD.
